# SDR UPS07549045

- Difficulty date: January 5, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 21,074 hours, 13,735 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD INBOARD AND OUTBOARD SIDE LOWER AREA CHAFED.  ACCOMPLISHED PER FINAL EA 757-5453-27-A1592 AND UPS EO B757-5410- 26011.
